I'm 17 and i started taking Keppra about 2 weeks ago. Its been a lot better than Lamictal but the first week, i was crying and depressed a lot. Even with suicidal tendencies. I'm worried that these feelings and emotions arent going to go away. Do they eventually stop once you're on it for a little while? When do the side effects go away? Do they ever go away?
Hello Kate Thigrate. I researched your question and could not give you a yes or no, that these emotions will subside. Given the nature of the drug, I might wait several more days and if you feel no improvement, and less than you are at the present moment, contact your physician. (I am not a physican) Regards pledge
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 24 May 2010 • 2 answers
Posted 30 Jan 2012 • 1 answer
Which medication is best for seizure disorder Lamictal or Keppra with least side effects of aggitat?
Posted 28 Jan 2014 • 1 answer
Posted 29 Jul 2015 • 5 answers
Posted 21 Jul 2016 • 1 answer